Zeitschrift für Analysis und ihre Anwendungen   EMIS ELibM Electronic Journals

Zeitschrift für Analysis
und ihre Anwendungen
Vol. 18, No. 3, 1999 · Contents

Journal Home

All Journals

ELibM Home



On Uniqueness Conditions for Decreasing Solutions of Semilinear Elliptic Equations

Y. J. Cheng:
Some Surprising Results on a One-Dimensional Elliptic Boundary Value Blow-Up Problem

C. Ebmeyer:
Mixed Boundary Value Problems for Nonlinear Elliptic Systems in $n$-Dimensional Lipschitzian Domains

Y. Rakotondratsimba:
A Characterization of a Two-Weight Inequality for Discrete Two-Dimensional Hardy Operators

J. Appell, M. Väth and A. Vignoli:
Compactness and Existence Results for Ordinary Differential Equations in Banach Spaces

Hô\`ng Thái Nguyê\ n:
Existence Theorems for Boundary Value Problems for Strongly Nonlinear Elliptic Systems

Ali Seif Mshimba:
The Generalized Riemann-Hilbert Boundary Value Problem for Non-Homogeneous Polyanalytic Differential Equation of Order $n$ in the Sobolev Space $W_{n,p}(D)$

V. Moroz and P. Zabreiko:
On Hammerstein Equations with Natural Growth Conditions

S. Leonardi, J. Málek, J. Ne{\v c}as and M. Pokorný:
On Axially Symmetric Flows in R$^3$

N. D. Macheras, K. Musia{\l} and W. Strauss:
On Products of Admissible Liftings and Densities

V. Didenko and B. Silbermann:
On Real and Complex Spectra in some Real $C^*$-Algebras and Applications

G. Vainikko:
An Integral Operator Representation of Classical Periodic Pseudodifferential Operators

D. O'Regan:
A General Coincidence Theory for Set-Valued Maps

M. Väth:
A Compactness Criterion of Mixed Krasnoselski{\u\i}-Riesz Type in Regular Ideal Spaces of Vector Functions

M. P. Bernardi and C. Bondioli:
On Some Dimension Problems for Self-Affine Fractals

N. M. Stavrakakis and N. Zographopoulos:
Global Bifurcation Results for a Semilinear Biharmonic Equation on all of {I \hskip -2.8mm R}$^N$

A. Göpfert, Chr. Tammer and C. Zalinescu:
A New Minimal Point Theorem in Product Spaces

S. I. Kostadinov and G. T. Stamov:
Affinity Integral Manifolds for Impulsive Differential Equations

Ioannis K. Argyros:
Concerning the Convergence of a Modified Newton-Like Method

Feng Qi and Jia-Qiang Mei:
Some Inequalities of the Incomplete Gamma and Related Functions

Publication date for this issue: 7 Aug 2001. This page was last modified: 9 Nov 2001.

© 2001 Heldermann Verlag
© 2001 ELibM for the EMIS Electronic Edition